Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Joint spectrum in the Calkin algebra


Author: A. T. Dash
Journal: Bull. Amer. Math. Soc. 81 (1975), 1083-1085
MSC (1970): Primary 47A05, 47A10, 47B05, 47B20, 47B30, 46H10
MathSciNet review: 0390800
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A05, 47A10, 47B05, 47B20, 47B30, 46H10

Retrieve articles in all journals with MSC (1970): 47A05, 47A10, 47B05, 47B20, 47B30, 46H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13925-5
PII: S 0002-9904(1975)13925-5